# SDR CALA2017063002014

- Difficulty date: June 27, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 99,500 hours, 15,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON THE SKIN AT BS 1175, STRINGER 25L.  REPAIRED IAW ECRA 5330-06113.
